Multi Criteria Decision Making by Using Intuitionistic Fuzzy Preference Relations

Deepa Joshi, Sanjay Kumar

Abstract


In this paper, we present intuitionistic fuzzy preference relations for multi-criteria decision making (MCDM) problem. In proposed method linear programming model is used to obtain optimal weights of criteria, by utilizing criteria weights and accuracy function we select the best one in accordance with the value of weighting function. In order to examine the impact of criteria weights on final ranking sensitivity analysis is performed. A numerical example is also given to clarify the developed approach and to demonstrate its effectiveness.

 


Keywords


MCDM, intuitionistic fuzzy preference relations, linear programming, accuracy function, sensitivity analysis

References


References

Atanasov, K.: Intuitionistic fuzzy sets. Fuzzy Sets and Systems. 110, 87-96 (1986)

Chen, S. M., Tan, J. M.: Handling multicriteria fuzzy decision making problems based on vague set theory. Fuzzy Sets and Systems. 67, 163-172 (1994)

Hong, D.J.,Choi, C.H.: Multicriteria fuzzy decision making problems based on vague set theory. Fuzzy Sets and Systems. 114, 103-113 (2000)

Herrera, E. Chicl by applying on ana, F., Herrera, F., Alonso, S. (in press).: A group decision making model with incomplete fuzzy preference relations based on additive consistency. IEEE Transactions on System, Man and Cybernetics-Part B.

Lang, C. Hwang, K. Yoon.: Multiple Attribute Decision Making: Methods and Applications. Springer-Verlag, New York. (1981)

Szmidt, E., Kacprzyk, J.: Group Decision Making under Intuitionistic fuzzy preference

relations, in proceeding of 7th IPMU Conference. Paris. 172-178 (1998)

Wang, J., Zhang J., Liu, S. Y.: A new score function for fuzzy MCDM based on Vague set theory. Int. journ. Of computational cognition. 4, (2006)

Xu, Z.S.: Intuitionistic preference relations and their applications in group decision making. Information Sciences. 177, 2363-2379 (2007)

Zadeh, L.A.: Fuzzy Sets. Information and Control. 8, 338-353 (1965)




DOI: http://dx.doi.org/10.29218/srmsmaths.v1i1.5

Copyright (c) 2017 SRMS Journal of Mathematical Sciences

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.